# SDR AUS20030785

- Difficulty date: July 29, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6072101
- Part serial: 07981385APT
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT CENTER BOOST PUMP FAILED RESISTANCE CHECK CARRIED OUT IAW AD/B747/173.
